MathSciNet Relay Station
MathSciNet bibliographic data
MR620880 (83e:58064) 58F14 (34C05 34C15 70K50)
Neĭshtadt, A. I. Bifurcations of the phase pattern of an equation system arising in the problem of stability loss of self-oscillations close to $1:4$ resonance. (Russian) J. Appl. Math. Mech. 42 (1978), no. 5, 830–840
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement